# SDR USAA060273

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF NR 6 SLAT, INBOARD END AT STOP PADS.  REMOVED AFFECTED RIVETS, CUT OUT DAMAGE FABRICATED REPAIR PANEL AND INSTALLED IAW SRM 57-43-01 R-6.  DEFECT SIZE: .250 INCH
